# SDR DJFA2007127

- Difficulty date: October 8, 2007
- Submitted: November 11, 2007
- Operation: Air carrier
- Aircraft: N746TA
- Make and model: Beech 400A
- Aircraft serial: RK146
- Aircraft time: 8,170 hours, 6,532 cycles
- Engine: Pwa JT15D5
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 8,170 hours, 6,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, TECHNICIANS FOUND MODERATE CORROSION ON BOTH HORIZONTAL STABILIZER LEADING EDGES.  CORROSION WAS BEYOND REPAIRABLE LIMITS.  BOTH LEADING EDGES WERE REPLACED.
